advertisement
Question
Posted by: Jennifer | 2009/08/03

minoxidil

Hi There

i was using minoxidil for hairloss approx 7 months. i found out that after stopping BCP the hairloss stopped for a while. but now i see it started again. is this because i am not using the minoxidil anymore? the hair that grew as a result of minoxidil all falling out now? will it regrow?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Jen
You have to continue the Minoxidil to retain the effect - unfortunately
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement